# SDR IPXA2018051879691

- Difficulty date: April 29, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stanchion
- Part number: ARC02985
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LT WING T/E SHELF PANEL HAS VERTICAL SUPPORT STANCHION CRACKED BELOW NR 1 SPOILER INBD END.  REMOVED, FABRICATED AND REPLACED VERTICAL STANCHION IAW DWG ARC0298-5, AND SRM 51-33-01.
